Journal of Jishou University(Natural Sciences Edition) ›› 2021, Vol. 42 ›› Issue (4): 16-20.DOI: 10.13438/j.cnki.jdzk.2021.04.004

• Mathematics • Previous Articles     Next Articles

Almost Periodic Solution of the Neutral Integro-Differential Equations

LIU Yijian   

  1. (Department of Mathematics, School of Computing and Information Science, Fuzhou Institute of Technology, Fuzhou 350108, Fujian China)
  • Online:2021-07-25 Published:2021-11-17

Abstract: We consider the neutral integro-differential equations, by means of the theory of exponential dichotomies of linear system and fixed point theorem, we obtain the sufficient conditions for the existence and uniqueness of almost periodic solutions of the equations.

Key words: neutral integro-differential equations, almost periodic solution, weighted pseudo almost periodic solution, contraction mapping principle

WeChat e-book chaoxing Mobile QQ